# SDR FDEA201406201497

- Difficulty date: June 20, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 56,485 hours, 20,874 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103080
- Condition: Gouged
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, BS 1480 STRINGER 23R FRAME INBD FLANGE GOUGED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG. 101, DETAIL II.  REMOVED AND REPLACED FRAME IAW SRM 51-40-02 AND DWG 146N1030.    MAJOR REPAIR.
